Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 736437, 17 pages
http://dx.doi.org/10.1155/2012/736437
Research Article

Spectral Analysis of -Sturm-Liouville Problem with the Spectral Parameter in the Boundary Condition

Department of Mathematics, Nevsehir University, Nevsehir 50300, Turkey

Received 20 April 2012; Accepted 2 August 2012

Academic Editor: Feliz Minhós

Copyright © 2012 Aytekin Eryılmaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. P. Allakhverdiev and G. Sh. Guseĭnov, “On the spectral theory of second-order dissipative difference operators,” Matematicheskiĭ Sbornik, vol. 66, no. 1, pp. 107–125, 1990. View at Google Scholar
  2. B. P. Allahverdiev, “Dissipative second-order difference operators with general boundary conditions,” Journal of Difference Equations and Applications, vol. 10, no. 1, pp. 1–16, 2004. View at Publisher · View at Google Scholar
  3. B. P. Allahverdiev, “A nonself-adjoint singular Sturm-Liouville problem with a spectral parameter in the boundary condition,” Mathematische Nachrichten, vol. 278, no. 7-8, pp. 743–755, 2005. View at Publisher · View at Google Scholar
  4. B. P. Allahverdiev, “Extensions, dilations and functional models of infinite Jacobi matrix,” Czechoslovak Mathematical Journal, vol. 55, no. 3, pp. 593–609, 2005. View at Publisher · View at Google Scholar
  5. B. P. Allahverdiev, “A dissipative singular Sturm-Liouville problem with a spectral parameter in the boundary condition,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 75–92, 2006. View at Google Scholar
  6. F. V. Atkinson, Discrete and Continuous Boundary Problems, Academic Press, New York, NY, USA, 1964.
  7. J. Behrndt, M. M. Malamud, and H. Neidhardt, “Scattering theory for open quantum systems with finite rank coupling,” Mathematical Physics, Analysis and Geometry, vol. 10, no. 4, pp. 313–358, 2007. View at Publisher · View at Google Scholar
  8. C. T. Fulton, “Two-point boundary value problems with eigenvalue parameter contained in the boundary conditions,” Proceedings of the Royal Society of Edinburgh A, vol. 77, no. 3-4, pp. 293–308, 1977. View at Google Scholar
  9. C. T. Fulton, “Singular eigenvalue problems with eigenvalue parameter contained in the boundary conditions,” Proceedings of the Royal Society of Edinburgh A, vol. 87, no. 1-2, pp. 1–34, 1980. View at Publisher · View at Google Scholar
  10. I. C. Gohberg and M. G. Kreĭn, Introduction to the Theory of Linear Nonselfadjoint Operators, American Mathematical Society, Providence, RI, USA, 1969.
  11. M. L. Gorbachuk and V. I. Gorbachuk, Granichnye Zadachi dlya Differentsialno-Operatornykh Uravnenii, Naukova Dumka, Kyiv, Ukrania, 1984, English translation, Birkhauser, 1991.
  12. A. Huseynov and E. Bairamov, “An eigenvalue problemd for quadratic pencils of q-difference equations and its applications,” Applied Mathematics Letters, vol. 22, pp. 1–7, 2008. View at Google Scholar
  13. M. A. Naĭmark, Lineinye Differentsialnye Operatory, Nauka, Moscow, Russia, 2nd edition, 1969, English translation of 1st ed, vol. 1-2, Ungar, New York, NY, USA, 1967, 1968.
  14. M. Y. Ongun and B. P. Allahverdiev, “A completeness theorem for a dissipative Schrödinger problem with the spectral parameter in the boundary condition,” Mathematische Nachrichten, vol. 281, no. 4, pp. 541–554, 2008. View at Publisher · View at Google Scholar
  15. B. S. Pavlov, “Selfadjoint dilation of a dissipative Schrödinger operator and its resolution in terms of eigenfunctions,” Mathematics of the USSR-Sbornik, vol. 31, no. 4, pp. 457–478, 1977. View at Google Scholar
  16. A. A. Shkalikov, “Boundary value problems with a spectral parameter in the boundary conditions,” Zeitschrift für Angewandte Mathematik und Mechanik, vol. 76, pp. 133–135, 1996. View at Google Scholar
  17. E. Bairamov, O. Çakar, and A. M. Krall, “Non-selfadjoint difference operators and Jacobi matrices with spectral singularities,” Mathematische Nachrichten, vol. 229, pp. 5–14, 2001. View at Publisher · View at Google Scholar
  18. S. L. Clark, “A spectral analysis for self-adjoint operators generated by a class of second order difference equations,” Journal of Mathematical Analysis and Applications, vol. 197, no. 1, pp. 267–285, 1996. View at Publisher · View at Google Scholar
  19. S. T. Welstead, “Boundary conditions at infinity for difference equations of limit-circle type,” Journal of Mathematical Analysis and Applications, vol. 89, no. 2, pp. 442–461, 1982. View at Publisher · View at Google Scholar
  20. V. Kac and P. Cheung, Quantum Calculus, Springer, New York, NY, USA, 2002. View at Publisher · View at Google Scholar
  21. M. Adıvar and M. Bohner, “Spectral analysis of q-difference equations with spectral singularities,” Mathematical and Computer Modelling, vol. 43, no. 7-8, pp. 695–703, 2006. View at Publisher · View at Google Scholar
  22. R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods and Applications, Marcel Dekker, New York, NY, USA, 2nd edition, 2000.
  23. G. Shi and H. Wu, “Spectral theory of Sturm-Liouville difference operators,” Linear Algebra and its Applications, vol. 430, no. 2-3, pp. 830–846, 2009. View at Publisher · View at Google Scholar
  24. M. H. Annaby and Z. S. Mansour, “Basic Sturm-Liouville problems,” Journal of Physics A, vol. 38, no. 17, pp. 3775–3797, 2005. View at Publisher · View at Google Scholar
  25. A. Kuzhel, Characteristic Functions and Models of Nonselfadjoint Operators, vol. 349, Kluwer Academic, Dordrecht, The Netherlands, 1996. View at Publisher · View at Google Scholar
  26. Nagy, B. Sz, and C. Foiaş, Analyse Harmonique des Operateurs de L'espace de Hilbert, Masson, Akadémiai Kiadó, Paris, France, 1967, English translation North-Holland, Amsterdam, The Netherlands, and Akadémiai Kiadó, Budapest, Hungary, 1970.
  27. P. D. Lax and R. S. Phillips, Scattering Theory, Academic Press, New York, NY, USA, 1967.